# SDR QR9R202305220003

- Difficulty date: May 22, 2023
- Submitted: May 22, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723979779
- Aircraft time: 3,201 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 9580115910
- Part serial: NA
- Condition: Warning Message
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 ENG OVSP FAIL CAUTION APPEARED DURING HOVERING FLIGHT. REMOVED AND REPLACED #1 ENGINE OVERSPEED SENSOR IAW 77-14-00-900-802-A01. T/F EVALUATION: A/C OPERATED IAW RFM. FAULT DID NOT RECUR.
